# SDR 9602766309

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE AFT CABIN FLOOR MOUNTED EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  RECONNECTED WIRE AT SEAT ROW 65L AND OPERATIONAL CHECK OK.
